Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so ive been on differin and doxy-100 for 47 days now and im really not happy with my skin. just wondering if it is still the initial breakout stage or whatever, but seriously my skin has never been this bad. in the last 25 days, 15 have been "bad" (a "loss" in overall appearance of skin), wheras 10 have been "good" (a "gain" in overall appearance of skin). the doc said to come back after 3 months for a re-evaluation, but at this rate my skin will be a mess by then. for the record i had mild to moderate acne at start of regimen or whatever it is called and now have moderate.

also whenever i drink alcohol, no matter how much, my skin gets killed for the next few days. anyone else get this?

details:

16 y/o male

i cleanse every morning with benzyl peroxide 5% (clean and clear)

moisturise with nivea for men sensitive skin

use nivia (i think) face veil spf 30+ in the morning and at lunch time

cleanse again after shower

apply differin mixed with above moisturiser to face before bed

any help appreciated

p.s how much does hydration affect the skin

p.p.s sorry about such a long first post!

Share this post


Link to post
Share on other sites
so ive been on differin and doxy-100 for 47 days now and im really not happy with my skin. just wondering if it is still the initial breakout stage or whatever, but seriously my skin has never been this bad. in the last 25 days, 15 have been "bad" (a "loss" in overall appearance of skin), wheras 10 have been "good" (a "gain" in overall appearance of skin). the doc said to come back after 3 months for a re-evaluation, but at this rate my skin will be a mess by then. for the record i had mild to moderate acne at start of regimen or whatever it is called and now have moderate.

also whenever i drink alcohol, no matter how much, my skin gets killed for the next few days. anyone else get this?

details:

16 y/o male

i cleanse every morning with benzyl peroxide 5% (clean and clear)

moisturise with nivea for men sensitive skin

use nivia (i think) face veil spf 30+ in the morning and at lunch time

cleanse again after shower

apply differin mixed with above moisturiser to face before bed

any help appreciated

p.s how much does hydration affect the skin

p.p.s sorry about such a long first post!

That's o.k. about the long post...You are concerned. When I was first put on differin I used it in conjuction with a normal (gentle) cleanser.

Here is the routine:

1.Morning: gentle cleanser...pat dry face.

2. Night:Wash face, apply differin Do not mix with moisturizer.

3. Occasionally use Cetaphil moisturizer ( as told by dermatologist)

Of course I was taking my antibiotics...I think it was minocyline. I only ****use moisturizer when my face is so dry it hurts to smile). I think you are going wrong when you actually mix your differin with moisturizer. Try using it alone. I was recieving compliments by the 2 month. I have of course been put on different med's ,but of those differin was the best. Actually I feel silly because I told my derm my skin was getting *use* to it (it was) but I kind of wanted to try something new and....he gave me something else...Now 3 years later I want differin again..I remember how many compliments I got while using Differin.I will be going back Wednesday. I hope he gives it to me.

I suggest being patient and be very consistant with the Dfferin.Also, you mention you use benzonal peroxide before applying Differin? maybe you should hold off on that as well and just use the Differin. hOpe it works out good. Keep us updated. Good luck.

Share this post


Link to post
Share on other sites

alright thanks for all your help, i changed to BP 2.5% and started following the regimen, after around a week my acne is getting better :) my only questions are; when i apply differin, should i wash the BP off first? and also when i apply differin, washed face or not, it really stings. i think this is down to the first week of BP still with the scaly skin and all, so if my face is really red and sore should i just skip differin for that night?

cheers

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×